The spectral decomposition of selfadjoint operators that are functions of operators acting on different variables
Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 812-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_4_a8,
author = {G. F. Us},
title = {The spectral decomposition of selfadjoint operators that are functions of operators acting on different variables},
journal = {Doklady Akademii Nauk},
pages = {812--815},
year = {1976},
volume = {229},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a8/}
}
TY - JOUR AU - G. F. Us TI - The spectral decomposition of selfadjoint operators that are functions of operators acting on different variables JO - Doklady Akademii Nauk PY - 1976 SP - 812 EP - 815 VL - 229 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a8/ LA - ru ID - DAN_1976_229_4_a8 ER -
G. F. Us. The spectral decomposition of selfadjoint operators that are functions of operators acting on different variables. Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 812-815. http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a8/